HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1501
Title: Permutability of entire functions
Authors: Zheng, Jian-Hua
Yang, Chung-Chun
Keywords: Entire functions
Permutability
Differential equations
Issue Date: 1992
Citation: Kōdai mathematical journal, v. 15, 1992, p. 230-235
Rights: © Department of Mathematics, Tokyo Institute of Technology. Reproduced with permission.
URI: http://hdl.handle.net/1783.1/1501
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
kodai9211.pdf511KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.